# SDR REXA2017081100912

- Difficulty date: August 11, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 23,758 hours, 15,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R, BS 280 - 319 CORRODED AROUND FASTENERS.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, AND 51-42-21.
